# SDR SWAA2025061681715

- Difficulty date: June 14, 2025
- Submitted: June 16, 2025
- Operation: Air carrier
- Aircraft: N8660A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36654
- Aircraft time: 34,869 hours, 16,939 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Unsecure
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REFERENCE:MAIN FWD ENTRY DOOR SLIDE PACK IS EXITING THE DOOR MOUNT/HOLDER [TTG8Q0135PX9] REQUIRES MT 725-61-06.  RE SECURED FWD ENTRY SLIDE REF REF AMM 25-66-01 AND MT 725-61-06; NO SLIDE EXPOSED;ALL OPERATIONAL.
